MathSciNet Relay Station
MathSciNet bibliographic data
MR968832 (90b:35194) 35Q20 (35K55 35L70 35R10 73D35)
Antman, Stuart S. The paradoxical asymptotic status of massless springs. SIAM J. Appl. Math. 48 (1988), no. 6, 1319–1334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement